I'm 24 years old. I always had a 28-30 day cycle. Then I had two shots of depo-provera and after the 3 month period of the second shot, Doctor switched to BC pills because depo gave me too many side effects. However my concern now is, I stopped my BC pills after two months because now TTC. Could I have trouble starting to ovulate regularly again? I've read that once u stop the pill some people's cycle return in a month or longer, but what if I was on depo before the pill? Will it take longer for me? My last shot was in June 2015 (4.5 months ago). Please help, I'm worried about infertility issues because of this damn depo shot.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.